Image from Google Jackets

American Mathematical Society translations.

Contributor(s): Material type: SeriesSeriesLanguage: English Original language: Russian Volumes: Show volumesPublication details: Providence [etc.] American Mathematical Society, 1949-Description: v. ill. 23-26 cmISSN:
  • 0065-9290
Other title:
  • American Mathematical Society translation
Uniform titles:
  • Selected translations in mathematical statistics and probability.
Subject(s): DDC classification:
  • 510 Am4sz 19
LOC classification:
  • QA3 .A572
Available additional physical forms:
  • Also issued online.
Summary: Translations of articles on mathematics appearing in various Russian mathematical serials.
Tags from this library: No tags from this library for this title. Log in to add tags.
Holdings
Item type Current library Collection Call number Vol info Status Date due Barcode
Continuing Resources Continuing Resources School of Theoretical Physics Library Journals no. 1-105 (1949-54); Ser. 2, no. 1-138 (1955-88); Ser. 2, no. 171, 177 (1996) Not for loan

Some issues have title: American Mathematical Society translation.

Title varies slightly.

No. 1-105 "prepared under contract N8-onr-553 with the Office of Naval Research."

No. 1-105 reissued grouped by subjects as series 1, v. 1-11, in 1962.

Translations of articles on mathematics appearing in various Russian mathematical serials.

Also issued online.

Vol. 1-105 (1949-1954) and ser. 2, v. 1-50 (1955-1966) in 1 v. (Includes index to: Selected translations in mathematical statistics and probability, v. 1-5, 1961-1965); ser. 2, v. 51-100, 1966-1972. 1 v. (Includes index to: Selected translations in mathematical statistics and probability, v. 6-13, 1966-1973).

There are no comments on this title.

to post a comment.